# SDR CA960527010

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Driveshaft
- Part number: 216039703
- Condition: Stripped
- Location: Nr 4 Eng Pump
- Component: Lyc, 216079008
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER LANDING, SMALL AMOUNT OF FUEL LEAKING FROM #4 ENGINE DRAIN MAST. FUEL CONFIRMED COMING FROM BOOST PUMP. PUMP REMOVED, DRIVESHAFT SPLINES STRIPPED ON THE PUMP END. DRIVE SHAFT FAILURE IMMINENT.
